# SDR AU510001964

- Difficulty date: July 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 432001E15
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,247 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER INBOARD LEADING EDGE RIBS CRACKED.  REMOVAL OF HORIZONTAL STABILIZER INBOARD RIBS REVEALED ONE PIECE 0.5 SQ INCH OF FLANGE COMPLETELY CRACKED AWAY STARTING FROM APEX RELIEF HOLE.  THIS AREA IS NOT NORMALLY VISIBLE FOR INSPECTION.  ONE OTHER FLANGE CRACK EXTENDED 12.7MM (0.5IN) FURTHER UNDER SKINS.  THIS AREA IS ALSO NOT NORMALLY VISIBLE FOR INSPECTION.  IN TOTAL, FOUR CRACKS (THREE RT AND ONE LT) WERE FOUND MAKING THE STABILIZER UNSERVICEABLE.
